# SDR DALA2020011300211

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 65,639 hours, 48,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TAKEOFF A STRONG RUBBER TIRE SMELL FILLED THE CABIN NOI VIBRATION OR ANY OTHER INDICATION OF A PROBLEM SMELL WAS STRONG BUT DISSIPATED IN APPX 2 MIN.C/W AMDS CARD 2120-2367 PNEUMATIC DISTRIBUTION T/S. ALO AMDS CARD 7100-2619 PNEUMATIC SYSTEM DUCT BURN APU WAS NOT CONTAMINATED.C/W NO GO ODI 2172 ALSO AMDS CARD 2120-2368 ACFT READY FOR SERVICE. (LP6898531)
